# SDR RAIA00409014

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,279 hours, 17,367 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7008470822
- Part serial: 95091567
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 13,404 hours, 15,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PIT - WEATHER RADAR INOP.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR RT.
